Please Wait ...
Young 19 yr old came to our clinic in Dec’16 with multiple bald patches on scalp from last one year. He had been treated with medication of intradermal steroid injections in scalp. Due to these injections, the surface of skull became uneven and there were protuberances and pits as if a rocky mountain terrain.
As was fairly young guy who had joined college, he faced peer pressure and suffered from depression. He would have to wear cap all the time and isolate himself socially.
Bald patches, chronic headaches, myopia, with diminished appetite
Lean and thin physique
Tendency to take cold and cough with weak immune system Suffered from different allergies
Family history of tuberculosis, goitre, cancer, diabetes
Personal history of severe typhoid fever in childhood
Anger and irritability on trifles, weak memory with poor academic results,
But here I was confused in some group of medicines.. bar.c, bac, carc, lyco,tub,
Since the patient suffered from depression, I prescribed him Tuberculinum 1M 10 drops diluted in alcohol 5 drops for 15 days.
We observed slight improvement and decided to prescribe Sac Lac for 1 month.
After 1 month, he came back with severe cold and cough and had fever. I decided to give him VERATRUM.ALBUM 200 every 3 hours until he had some relief. He was fine after 1 week and we continued him on Sac Lac again. The patient rushed to our clinic again with rashes on his whole body. I prescribed TUBERCULINUM 1M to take care of his rash problem. We prescribed him with Sac Lac and his bald patches begin to disappear. Please see before and after images for self explanation of this case.
Patient is a different person now with more confidence and better academic results and improved concentration.